# SDR AALA202403041335

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 66,852 hours, 33,490 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601810
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VEST UNDER SEAT 8B POUCH IS OPENED. MAINTENANCE REPLACED LIFE VEST PER AMM 25-21-41.
